# SDR TWAA0103318

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LONGERON SPLICE AT STA 1193, LONGERON 29L.  REMOVED CORROSION BY REPLACEMENT OF PART.  INSTALLED FABRICATED PART MANUFACTURED PER DRAWING 3914677 AND INTERSHOP TAG 892670.  INSTALLED FASTENERS PER SRM 51-30-5.
